Alert archive / Texas / Wind Advisories in 2014
Wind Advisory 18, NWS Lubbock, TX
NWS Lubbock, TX issued this wind advisory at Nov 10, 2014, 5:54 PM CST for 20 counties in Texas. It took effect at Nov 10, 2014, 8:00 PM CST. It was in force for 3 hr.
The area
The counties it named.
The facts
- Issued
- Nov 10, 2014, 5:54 PM CST (23:54 UTC)
- In effect from
- Nov 10, 2014, 8:00 PM CST
- Expired
- Nov 10, 2014, 11:29 PM CST
- In force
- 3 hr
- Issued by
- NWS Lubbock, TX
Counties Bailey County, TX, Briscoe County, TX, Castro County, TX, Childress County, TX, Cochran County, TX, Cottle County, TX, Crosby County, TX, Floyd County, TX, Garza County, TX, Hale County, TX, Hall County, TX, Hockley County, TX, Lamb County, TX, Lubbock County, TX, Lynn County, TX, Motley County, TX, Parmer County, TX, Swisher County, TX, Terry County, TX, Yoakum County, TX
The radar
The Lubbock radar (KLBB), 32 km from the middle of the area, began a volume at 23:50 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Amarillo Airport, TX (KAMA), launched 12:00Z, 11.9 hours before the alert went out and 144 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 3447 m above ground
- 0-6 km bulk shear
- 25 kt
- 0-1 km storm-relative helicity
- 9 m²/s²
- 0-3 km storm-relative helicity
- 73 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
984 WWUS74 KLUB 102354 NPWLUB URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE LUBBOCK TX 554 PM CST MON NOV 10 2014 ...A STRONG COLD FRONT WILL BRING SHARPLY COLDER TEMPERATURES MONDAY NIGHT INTO TUESDAY MORNING... .A COLD FRONT WILL BRING FRIGID POLAR AIR SOUTHWARD MOVING THROUGH THE TEXAS SOUTH PLAINS THIS EVENING. GUSTY WINDS ARE EXPECTED WITH THE FRONTAL PASSAGE...WITH COLD AIR QUICKLY BUILDING IN BEHIND IT. TEMPERATURES ARE LIKELY TO DROP BELOW FREEZING BY TUESDAY MORNING ACROSS THE FAR SOUTHERN TEXAS PANHANDLE AND MUCH OF THE SOUTH PLAINS. TXZ021-022-027-028-033-034-110800- /O.EXP.KLUB.WI.Y.0017.000000T0000Z-141111T0000Z/ /O.NEW.KLUB.WI.Y.0018.141111T0200Z-141111T0600Z/ /O.CON.KLUB.FZ.W.0006.141111T0600Z-141111T1500Z/ PARMER-CASTRO-BAILEY-LAMB-COCHRAN-HOCKLEY- INCLUDING THE CITIES OF...FRIONA...BOVINA...DIMMITT...HART... MULESHOE...LITTLEFIELD...OLTON...MORTON...LEVELLAND 554 PM CST MON NOV 10 2014 ...WIND ADVISORY IN EFFECT UNTIL MIDNIGHT CST TONIGHT... ...FREEZE WARNING REMAINS IN EFFECT FROM MIDNIGHT TONIGHT TO 9 AM CST TUESDAY... THE NATIONAL WEATHER SERVICE IN LUBBOCK HAS ISSUED A WIND ADVISORY...WHICH IS IN EFFECT FROM 8 PM UNTIL MIDNIGHT CST TONIGHT. * EVENT...STRONG WINDS THIS AFTERNOON AND FREEZING TEMPERATURES EARLY TUESDAY MORNING. * LOCATION...THE FAR SOUTHWEST TEXAS PANHANDLE...AND THE WESTERN SOUTH PLAINS. * TIMING...WINDS ARE EXPECTED TO SHARPLY INCREASE AROUND 8 PM ACROSS THE SOUTHERN TEXAS PANHANDLE AND SPREAD TO NEAR THE LEVELLAND AREA AROUND 10 PM. * WINDS...WINDS OF 30 TO 40 MPH ARE EXPECTED THIS EVENING WITH HIGHER GUSTS. * TEMPERATURES...WILL FALL INTO THE 20S AND LOWER 30S EARLY TUESDAY MORNING. WIND CHILL VALUES WILL DROP INTO THE TEENS. * IMPACTS...THIS WILL BRING A HARD FREEZE TO MANY LOCATIONS. THE SUB-FREEZING TEMPERATURES MAY DAMAGE SENSITIVE PLANTS. EXPOSED PIPES MAY FREEZE. STRONG CROSS WINDS ARE EXPECTED TONIGHT ON EAST TO WEST ROADS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FREEZE WARNING MEANS SUB-FREEZING TEMPERATURES ARE IMMINENT OR HIGHLY LIKELY. THESE CONDITIONS WILL KILL CROPS AND OTHER SENSITIVE VEGETATION. A WIND ADVISORY MEANS THAT WINDS OF 30 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. && $$ TXZ026-039>041-110800- /O.NEW.KLUB.WI.Y.0018.141111T0200Z-141111T0600Z/ /O.CON.KLUB.FZ.W.0006.141111T0600Z-141111T1500Z/ /O.CON.KLUB.FZ.A.0007.141112T0500Z-141112T1500Z/ CHILDRESS-YOAKUM-TERRY-LYNN- INCLUDING THE CITIES OF...CHILDRESS...PLAINS...DENVER CITY... BROWNFIELD...TAHOKA...ODONNELL 554 PM CST MON NOV 10 2014 ...WIND ADVISORY IN EFFECT UNTIL MIDNIGHT CST TONIGHT... ...FREEZE WARNING REMAINS IN EFFECT FROM MIDNIGHT TONIGHT TO 9 AM CST TUESDAY... ...FREEZE WATCH REMAINS IN EFFECT FROM TUESDAY EVENING THROUGH WEDNESDAY MORNING... THE NATIONAL WEATHER SERVICE IN LUBBOCK HAS ISSUED A WIND ADVISORY...WHICH IS IN EFFECT UNTIL MIDNIGHT CST TONIGHT. * TEMPERATURES...WILL FALL INTO THE MIDDLE TO UPPER 20S EARLY TUESDAY MORNING ACROSS MOST OF THE CAPROCK...WITH UPPER 20S TO LOWER 30S IN THE SOUTHERN SOUTH PLAINS AND ROLLING PLAINS. ANY LOCATIONS THAT ESCAPE A HARD FREEZE TUESDAY MORNING WILL EXPERIENCE ONE EARLY WEDNESDAY MORNING AS TEMPERATURES DROP INTO THE TEENS AND 20S. * TIMING...WINDS ARE EXPECTED TO SHARPLY INCREASE AROUND 8 PM ACROSS THE SOUTHERN TEXAS PANHANDLE AND SPREAD TO NEAR THE TAHOKA AREA AROUND 11 PM. * WINDS...SUSTAINED SPEEDS OF 30 TO 35 MPH ARE EXPECTED WITH HIGHER GUSTS. * IMPACTS...THIS WILL BRING A HARD FREEZE TO MANY LOCATIONS. THE SUB-FREEZING TEMPERATURES MAY DAMAGE SENSITIVE PLANTS. EXPOSED PIPES MAY FREEZE. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FREEZE WARNING MEANS SUB-FREEZING TEMPERATURES ARE IMMINENT OR HIGHLY LIKELY. THESE CONDITIONS WILL KILL CROPS AND OTHER SENSITIVE VEGETATION. A FREEZE WATCH MEANS SUB-FREEZING TEMPERATURES ARE POSSIBLE. THESE CONDITIONS COULD KILL CROPS AND OTHER SENSITIVE VEGETATION. A WIND ADVISORY MEANS THAT WINDS OF 35 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. && $$ TXZ037-110800- /O.CON.KLUB.FZ.W.0006.141111T0600Z-141111T1500Z/ /O.CON.KLUB.FZ.A.0007.141112T0500Z-141112T1500Z/ DICKENS- INCLUDING THE CITIES OF...DICKENS...SPUR 554 PM CST MON NOV 10 2014 ...FREEZE WARNING REMAINS IN EFFECT FROM MIDNIGHT TONIGHT TO 9 AM CST TUESDAY... ...FREEZE WATCH REMAINS IN EFFECT FROM TUESDAY EVENING THROUGH WEDNESDAY MORNING... * TEMPERATURES...WILL FALL INTO THE MIDDLE TO UPPER 20S EARLY TUESDAY MORNING ACROSS MOST OF THE CAPROCK...WITH UPPER 20S TO LOWER 30S IN THE SOUTHERN SOUTH PLAINS AND ROLLING PLAINS. ANY LOCATIONS THAT ESCAPE A HARD FREEZE TUESDAY MORNING WILL EXPERIENCE ONE EARLY WEDNESDAY MORNING AS TEMPERATURES DROP INTO THE TEENS AND 20S. * IMPACTS...THIS WILL BRING A HARD FREEZE TO MANY LOCATIONS. THE SUB-FREEZING TEMPERATURES MAY DAMAGE SENSITIVE PLANTS. EXPOSED PIPES MAY FREEZE. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FREEZE WARNING MEANS SUB-FREEZING TEMPERATURES ARE IMMINENT OR HIGHLY LIKELY. THESE CONDITIONS WILL KILL CROPS AND OTHER SENSITIVE VEGETATION. A FREEZE WATCH MEANS SUB-FREEZING TEMPERATURES ARE POSSIBLE. THESE CONDITIONS COULD KILL CROPS AND OTHER SENSITIVE VEGETATION. && $$ TXZ023>025-029>031-035-036-110800- /O.NEW.KLUB.WI.Y.0018.141111T0200Z-141111T0600Z/ /O.CON.KLUB.FZ.W.0006.141111T0600Z-141111T1500Z/ SWISHER-BRISCOE-HALL-HALE-FLOYD-MOTLEY-LUBBOCK-CROSBY- INCLUDING THE CITIES OF...TULIA...SILVERTON...QUITAQUE... MEMPHIS...TURKEY...PLAINVIEW...FLOYDADA...LOCKNEY...MATADOR... ROARING SPRINGS...LUBBOCK...SLATON...WOLFFORTH...CROSBYTON... RALLS 554 PM CST MON NOV 10 2014 ...WIND ADVISORY IN EFFECT UNTIL MIDNIGHT CST TONIGHT... ...FREEZE WARNING REMAINS IN EFFECT FROM MIDNIGHT TONIGHT TO 9 AM CST TUESDAY... THE NATIONAL WEATHER SERVICE IN LUBBOCK HAS ISSUED A WIND ADVISORY...WHICH IS IN EFFECT UNTIL MIDNIGHT CST TONIGHT. * LOCATION...THE FAR SOUTHERN TEXAS PANHANDLE...NORTHERN AND CENTRAL PORTIONS OF THE SOUTH PLAINS...AND THE NORTHWEST ROLLING PLAINS. * TEMPERATURES...WILL FALL INTO THE 20S AND LOWER 30S EARLY TUESDAY MORNING. WIND CHILL VALUES WILL DROP INTO THE TEENS. * TIMING...WINDS ARE EXPECTED TO SHARPLY INCREASE AROUND 8 PM ACROSS THE SOUTHERN TEXAS PANHANDLE AND SPREAD TO NEAR THE LUBBOCK AREA AROUND 10 PM. * WINDS...WINDS OF 30 TO 40 MPH ARE EXPECTED WITH GUST TO NEAR 55 MPH POSSIBLE. * IMPACTS...THIS WILL BRING THE FIRST FREEZE TO MANY LOCATIONS. THE SUB-FREEZING TEMPERATURES MAY DAMAGE SENSITIVE PLANTS. EXPOSED PIPES MAY FREEZE. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FREEZE WARNING MEANS SUB-FREEZING TEMPERATURES ARE IMMINENT OR HIGHLY LIKELY. THESE CONDITIONS WILL KILL CROPS AND OTHER SENSITIVE VEGETATION. A WIND ADVISORY MEANS THAT WINDS OF 35 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. && $$ TXZ032-042-110800- /O.NEW.KLUB.WI.Y.0018.141111T0200Z-141111T0600Z/ /O.CON.KLUB.FZ.A.0007.141112T0500Z-141112T1500Z/ COTTLE-GARZA- INCLUDING THE CITIES OF...PADUCAH...POST 554 PM CST MON NOV 10 2014 ...WIND ADVISORY IN EFFECT UNTIL MIDNIGHT CST TONIGHT... ...FREEZE WATCH REMAINS IN EFFECT FROM TUESDAY EVENING THROUGH WEDNESDAY MORNING... THE NATIONAL WEATHER SERVICE IN LUBBOCK HAS ISSUED A WIND ADVISORY...WHICH IS IN EFFECT UNTIL MIDNIGHT CST TONIGHT. * LOCATION...THE EASTERN AND SOUTHERN PORTIONS OF THE LOW ROLLING PLAINS. * TEMPERATURES...WILL FALL INTO THE 20S AND LOWER 30S LATE TUESDAY NIGHT. * TIMING...WINDS ARE EXPECTED TO SHARPLY INCREASE AROUND 8 PM ACROSS THE SOUTHERN TEXAS PANHANDLE AND SPREAD TO NEAR THE POST AREA AROUND 11 PM. * WINDS...WINDS OF 30 TO 40 MPH ARE EXPECTED WITH GUSTS TO 50 MPH POSSIBLE. * IMPACTS...THIS WILL BRING THE FIRST FREEZE TO MANY LOCATIONS. THE SUB-FREEZING TEMPERATURES MAY DAMAGE SENSITIVE PLANTS. EXPOSED PIPES MAY FREEZE. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FREEZE WATCH MEANS SUB-FREEZING TEMPERATURES ARE POSSIBLE. THESE CONDITIONS COULD KILL CROPS AND OTHER SENSITIVE VEGETATION. A WIND ADVISORY MEANS THAT WINDS OF 35 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. && $$ TXZ038-043-044-110800- /O.CON.KLUB.FZ.A.0007.141112T0500Z-141112T1500Z/ KING-KENT-STONEWALL- INCLUDING THE CITIES OF...GUTHRIE...JAYTON...ASPERMONT 554 PM CST MON NOV 10 2014 ...FREEZE WATCH REMAINS IN EFFECT FROM TUESDAY EVENING THROUGH WEDNESDAY MORNING... * LOCATION...THE EASTERN AND SOUTHERN PORTIONS OF THE LOW ROLLING PLAINS. * TEMPERATURES...WILL FALL INTO THE 20S AND LOWER 30S LATE TUESDAY NIGHT. * IMPACTS...THIS WILL BRING THE FIRST FREEZE TO MANY LOCATIONS. THE SUB-FREEZING TEMPERATURES MAY DAMAGE SENSITIVE PLANTS. EXPOSED PIPES MAY FREEZE. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FREEZE WATCH MEANS SUB-FREEZING TEMPERATURES ARE POSSIBLE. THESE CONDITIONS COULD KILL CROPS AND OTHER SENSITIVE VEGETATION. && $$
2 follow-up statements
420 WWUS74 KLUB 110320 NPWLUB URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE LUBBOCK TX 920 PM CST MON NOV 10 2014 ...A STRONG COLD FRONT WILL BRING SHARPLY COLDER TEMPERATURES INTO TUESDAY MORNING... .A COLD FRONT IS BRINGING FRIGID AIR INTO WEST TEXAS. GUSTY WINDS TO 50 MPH ARE OCCURRING WITH THE FRONTAL PASSAGE...WITH COLD AIR QUICKLY BUILDING IN BEHIND IT. TEMPERATURES ARE LIKELY TO DROP BELOW FREEZING BY TUESDAY MORNING ACROSS THE FAR SOUTHERN TEXAS PANHANDLE ALL OF THE SOUTH PLAINS AND MOST OF THE ROLLING PLAINS. TXZ032-042-111130- /O.EXA.KLUB.FZ.W.0006.141111T0600Z-141111T1500Z/ /O.CON.KLUB.WI.Y.0018.000000T0000Z-141111T0600Z/ /O.CON.KLUB.FZ.A.0007.141112T0500Z-141112T1500Z/ COTTLE-GARZA- INCLUDING THE CITIES OF...PADUCAH...POST 920 PM CST MON NOV 10 2014 ...WIND ADVISORY REMAINS IN EFFECT UNTIL MIDNIGHT CST TONIGHT... ...FREEZE WARNING IN EFFECT UNTIL 9 AM CST TUESDAY... ...FREEZE WATCH REMAINS IN EFFECT FROM TUESDAY EVENING THROUGH WEDNESDAY MORNING... THE NATIONAL WEATHER SERVICE IN LUBBOCK HAS ISSUED A FREEZE WARNING...WHICH IS IN EFFECT UNTIL 9 AM CST TUESDAY. * LOCATION...THE EASTERN AND SOUTHERN PORTIONS OF THE LOW ROLLING PLAINS. * TEMPERATURES...WILL FALL INTO THE 20S AND LOWER 30S LATE TUESDAY NIGHT. * TIMING...WINDS HAVE ALREADY INCREASED ACROSS THE SOUTHERN TEXAS PANHANDLE AND WILL SPREAD SOUTHWARD TO THE POST AREA AROUND 10:30 PM. * WINDS...WINDS OF 30 TO 40 MPH ARE EXPECTED WITH GUSTS TO 50 MPH POSSIBLE. * IMPACTS...THIS WILL BRING THE FIRST FREEZE TO MANY LOCATIONS. THE SUB-FREEZING TEMPERATURES MAY DAMAGE SENSITIVE PLANTS. EXPOSED PIPES MAY FREEZE. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FREEZE WATCH MEANS SUB-FREEZING TEMPERATURES ARE POSSIBLE. THESE CONDITIONS COULD KILL CROPS AND OTHER SENSITIVE VEGETATION. A WIND ADVISORY MEANS THAT WINDS OF 30 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. && $$ TXZ038-111130- /O.EXA.KLUB.FZ.W.0006.141111T0600Z-141111T1500Z/ /O.CON.KLUB.FZ.A.0007.141112T0500Z-141112T1500Z/ KING- INCLUDING THE CITY OF...GUTHRIE 920 PM CST MON NOV 10 2014 ...FREEZE WARNING IN EFFECT UNTIL 9 AM CST TUESDAY... ...FREEZE WATCH REMAINS IN EFFECT FROM TUESDAY EVENING THROUGH WEDNESDAY MORNING... THE NATIONAL WEATHER SERVICE IN LUBBOCK HAS ISSUED A FREEZE WARNING...WHICH IS IN EFFECT UNTIL 9 AM CST TUESDAY. * LOCATION...THE EASTERN AND SOUTHERN PORTIONS OF THE LOW ROLLING PLAINS. * TEMPERATURES...WILL FALL INTO THE UPPER 20S TO LOWER 30S EARLY TUESDAY MORNING. * IMPACTS...THIS WILL BRING THE FIRST FREEZE TO MANY LOCATIONS. THE SUB-FREEZING TEMPERATURES MAY DAMAGE SENSITIVE PLANTS. EXPOSED PIPES MAY FREEZE. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FREEZE WATCH MEANS SUB-FREEZING TEMPERATURES ARE POSSIBLE. THESE CONDITIONS COULD KILL CROPS AND OTHER SENSITIVE VEGETATION. && $$ TXZ026-039>041-111130- /O.CON.KLUB.FZ.W.0006.141111T0600Z-141111T1500Z/ /O.CON.KLUB.WI.Y.0018.000000T0000Z-141111T0600Z/ /O.CON.KLUB.FZ.A.0007.141112T0500Z-141112T1500Z/ CHILDRESS-YOAKUM-TERRY-LYNN- INCLUDING THE CITIES OF...CHILDRESS...PLAINS...DENVER CITY... BROWNFIELD...TAHOKA...ODONNELL 920 PM CST MON NOV 10 2014 ...WIND ADVISORY REMAINS IN EFFECT UNTIL MIDNIGHT CST TONIGHT... ...FREEZE WARNING REMAINS IN EFFECT UNTIL 9 AM CST TUESDAY... ...FREEZE WATCH REMAINS IN EFFECT FROM TUESDAY EVENING THROUGH WEDNESDAY MORNING... * TEMPERATURES...WILL FALL INTO THE MIDDLE TO UPPER 20S EARLY TUESDAY MORNING ACROSS MOST OF THE CAPROCK...WITH UPPER 20S TO LOWER 30S IN THE SOUTHERN SOUTH PLAINS AND ROLLING PLAINS. ANY LOCATIONS THAT ESCAPE A HARD FREEZE TUESDAY MORNING WILL EXPERIENCE ONE EARLY WEDNESDAY MORNING AS TEMPERATURES DROP INTO THE TEENS AND 20S. * TIMING...WINDS HAVE INCREASED TO NEAR 30 MPH ACROSS THE SOUTHERN TEXAS PANHANDLE AND WILL SPREAD TO NEAR THE TAHOKA AREA AROUND 10:30 PM. * WINDS...SUSTAINED SPEEDS OF 30 TO 35 MPH ARE EXPECTED WITH HIGHER GUSTS. * IMPACTS...THIS WILL BRING A HARD FREEZE TO MANY LOCATIONS. THE SUB-FREEZING TEMPERATURES MAY DAMAGE SENSITIVE PLANTS. EXPOSED PIPES MAY FREEZE. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FREEZE WARNING MEANS SUB-FREEZING TEMPERATURES ARE IMMINENT OR HIGHLY LIKELY. THESE CONDITIONS WILL KILL CROPS AND OTHER SENSITIVE VEGETATION. A FREEZE WATCH MEANS SUB-FREEZING TEMPERATURES ARE POSSIBLE. THESE CONDITIONS COULD KILL CROPS AND OTHER SENSITIVE VEGETATION. A WIND ADVISORY MEANS THAT WINDS OF 30 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. && $$ TXZ037-111130- /O.CON.KLUB.FZ.W.0006.141111T0600Z-141111T1500Z/ /O.CON.KLUB.FZ.A.0007.141112T0500Z-141112T1500Z/ DICKENS- INCLUDING THE CITIES OF...DICKENS...SPUR 920 PM CST MON NOV 10 2014 ...FREEZE WARNING REMAINS IN EFFECT UNTIL 9 AM CST TUESDAY... ...FREEZE WATCH REMAINS IN EFFECT FROM TUESDAY EVENING THROUGH WEDNESDAY MORNING... * TEMPERATURES...WILL FALL INTO THE MIDDLE TO UPPER 20S EARLY TUESDAY MORNING ACROSS MOST OF THE CAPROCK...WITH UPPER 20S TO LOWER 30S IN THE SOUTHERN SOUTH PLAINS AND ROLLING PLAINS. ANY LOCATIONS THAT ESCAPE A HARD FREEZE TUESDAY MORNING WILL EXPERIENCE ONE EARLY WEDNESDAY MORNING AS TEMPERATURES DROP INTO THE TEENS AND 20S. * IMPACTS...THIS WILL BRING A HARD FREEZE TO MANY LOCATIONS. THE SUB-FREEZING TEMPERATURES MAY DAMAGE SENSITIVE PLANTS. EXPOSED PIPES MAY FREEZE. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FREEZE WARNING MEANS SUB-FREEZING TEMPERATURES ARE IMMINENT OR HIGHLY LIKELY. THESE CONDITIONS WILL KILL CROPS AND OTHER SENSITIVE VEGETATION. A FREEZE WATCH MEANS SUB-FREEZING TEMPERATURES ARE POSSIBLE. THESE CONDITIONS COULD KILL CROPS AND OTHER SENSITIVE VEGETATION. && $$ TXZ021>025-027>031-033>036-111130- /O.CON.KLUB.FZ.W.0006.141111T0600Z-141111T1500Z/ /O.CON.KLUB.WI.Y.0018.000000T0000Z-141111T0600Z/ PARMER-CASTRO-SWISHER-BRISCOE-HALL-BAILEY-LAMB-HALE-FLOYD-MOTLEY- COCHRAN-HOCKLEY-LUBBOCK-CROSBY- INCLUDING THE CITIES OF...FRIONA...BOVINA...DIMMITT...HART... TULIA...SILVERTON...QUITAQUE...MEMPHIS...TURKEY...MULESHOE... LITTLEFIELD...OLTON...PLAINVIEW...FLOYDADA...LOCKNEY...MATADOR... ROARING SPRINGS...MORTON...LEVELLAND...LUBBOCK...SLATON... WOLFFORTH...CROSBYTON...RALLS 920 PM CST MON NOV 10 2014 ...WIND ADVISORY REMAINS IN EFFECT UNTIL MIDNIGHT CST TONIGHT... ...FREEZE WARNING REMAINS IN EFFECT UNTIL 9 AM CST TUESDAY... * EVENT...STRONG WINDS THIS AFTERNOON AND FREEZING TEMPERATURES EARLY TUESDAY MORNING. * LOCATION...THE FAR SOUTHWEST TEXAS PANHANDLE...AND THE WESTERN SOUTH PLAINS. * TIMING...WINDS ARE EXPECTED TO SHARPLY INCREASE AROUND 8 PM ACROSS THE SOUTHERN TEXAS PANHANDLE AND SPREAD TO NEAR THE LEVELLAND AREA AROUND 10 PM. * WINDS...WINDS OF 30 TO 40 MPH ARE EXPECTED THIS EVENING WITH HIGHER GUSTS. * TEMPERATURES...WILL FALL INTO THE 20S AND LOWER 30S EARLY TUESDAY MORNING. WIND CHILL VALUES WILL DROP INTO THE TEENS. * IMPACTS...THIS WILL BRING A HARD FREEZE TO MANY LOCATIONS. THE SUB-FREEZING TEMPERATURES MAY DAMAGE SENSITIVE PLANTS. EXPOSED PIPES MAY FREEZE. STRONG CROSS WINDS ARE EXPECTED TONIGHT ON EAST TO WEST ROADS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FREEZE WARNING MEANS SUB-FREEZING TEMPERATURES ARE IMMINENT OR HIGHLY LIKELY. THESE CONDITIONS WILL KILL CROPS AND OTHER SENSITIVE VEGETATION. A WIND ADVISORY MEANS THAT WINDS OF 30 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. && $$ TXZ043-044-111130- /O.CON.KLUB.FZ.A.0007.141112T0500Z-141112T1500Z/ KENT-STONEWALL- INCLUDING THE CITIES OF...JAYTON...ASPERMONT 920 PM CST MON NOV 10 2014 ...FREEZE WATCH REMAINS IN EFFECT FROM TUESDAY EVENING THROUGH WEDNESDAY MORNING... * LOCATION...THE EASTERN AND SOUTHERN PORTIONS OF THE LOW ROLLING PLAINS. * TEMPERATURES...WILL FALL INTO THE 20S AND LOWER 30S LATE TUESDAY NIGHT. * IMPACTS...THIS WILL BRING THE FIRST FREEZE TO MANY LOCATIONS. THE SUB-FREEZING TEMPERATURES MAY DAMAGE SENSITIVE PLANTS. EXPOSED PIPES MAY FREEZE. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FREEZE WATCH MEANS SUB-FREEZING TEMPERATURES ARE POSSIBLE. THESE CONDITIONS COULD KILL CROPS AND OTHER SENSITIVE VEGETATION. && $$
368 WWUS74 KLUB 110529 NPWLUB URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE LUBBOCK TX 1129 PM CST MON NOV 10 2014 ...A STRONG COLD FRONT WILL BRING SHARPLY COLDER TEMPERATURES ON TUESDAY... .A COLD FRONT IS BRINGING FRIGID AIR INTO WEST TEXAS. GUSTY WINDS NEAR 30 MPH ARE OCCURRING WITH THE FRONTAL PASSAGE...WITH COLD AIR QUICKLY BUILDING IN BEHIND IT. TEMPERATURES ARE LIKELY TO DROP BELOW FREEZING BY TUESDAY MORNING ACROSS THE FAR SOUTHERN TEXAS PANHANDLE ALL OF THE SOUTH PLAINS AND MOST OF THE ROLLING PLAINS. TXZ026-032-039>042-111330- /O.CAN.KLUB.WI.Y.0018.000000T0000Z-141111T0600Z/ /O.CON.KLUB.FZ.W.0006.141111T0600Z-141111T1500Z/ /O.CON.KLUB.FZ.A.0007.141112T0500Z-141112T1500Z/ CHILDRESS-COTTLE-YOAKUM-TERRY-LYNN-GARZA- INCLUDING THE CITIES OF...CHILDRESS...PADUCAH...PLAINS... DENVER CITY...BROWNFIELD...TAHOKA...ODONNELL...POST 1129 PM CST MON NOV 10 2014 ...FREEZE WARNING REMAINS IN EFFECT UNTIL 9 AM CST TUESDAY... ...FREEZE WATCH REMAINS IN EFFECT FROM TUESDAY EVENING THROUGH WEDNESDAY MORNING... ...WIND ADVISORY IS CANCELED... THE NATIONAL WEATHER SERVICE IN LUBBOCK HAS CANCELED THE WIND ADVISORY. * TEMPERATURES...WILL FALL INTO THE MIDDLE TO UPPER 20S EARLY TUESDAY MORNING ACROSS MOST OF THE CAPROCK...WITH UPPER 20S TO LOWER 30S IN THE SOUTHERN SOUTH PLAINS AND ROLLING PLAINS. ANY LOCATIONS THAT ESCAPE A HARD FREEZE THIS MORNING WILL EXPERIENCE ONE EARLY WEDNESDAY MORNING AS TEMPERATURES DROP INTO THE TEENS AND 20S. * IMPACTS...THIS WILL BRING A HARD FREEZE TO MANY LOCATIONS. THE SUB-FREEZING TEMPERATURES MAY DAMAGE SENSITIVE PLANTS. EXPOSED PIPES MAY FREEZE. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FREEZE WARNING MEANS SUB-FREEZING TEMPERATURES ARE IMMINENT OR HIGHLY LIKELY. THESE CONDITIONS WILL KILL CROPS AND OTHER SENSITIVE VEGETATION. A FREEZE WATCH MEANS SUB-FREEZING TEMPERATURES ARE POSSIBLE. THESE CONDITIONS COULD KILL CROPS AND OTHER SENSITIVE VEGETATION. && $$ TXZ021>025-027>031-033>036-111330- /O.CAN.KLUB.WI.Y.0018.000000T0000Z-141111T0600Z/ /O.CON.KLUB.FZ.W.0006.141111T0600Z-141111T1500Z/ PARMER-CASTRO-SWISHER-BRISCOE-HALL-BAILEY-LAMB-HALE-FLOYD-MOTLEY- COCHRAN-HOCKLEY-LUBBOCK-CROSBY- INCLUDING THE CITIES OF...FRIONA...BOVINA...DIMMITT...HART... TULIA...SILVERTON...QUITAQUE...MEMPHIS...TURKEY...MULESHOE... LITTLEFIELD...OLTON...PLAINVIEW...FLOYDADA...LOCKNEY...MATADOR... ROARING SPRINGS...MORTON...LEVELLAND...LUBBOCK...SLATON... WOLFFORTH...CROSBYTON...RALLS 1129 PM CST MON NOV 10 2014 ...FREEZE WARNING REMAINS IN EFFECT UNTIL 9 AM CST TUESDAY... ...WIND ADVISORY IS CANCELED... THE NATIONAL WEATHER SERVICE IN LUBBOCK HAS CANCELED THE WIND ADVISORY. * EVENT...FREEZING TEMPERATURES EARLY TUESDAY MORNING. * LOCATION...THE SOUTHERN TEXAS PANHANDLE...SOUTH PLAINS...AND THE NORTHERN PORTION OF THE ROLLING PLAINS. * TEMPERATURES...WILL FALL INTO THE UPPER 20S AND LOWER 30S EARLY TUESDAY MORNING. WIND CHILL VALUES WILL DROP INTO THE TEENS. * IMPACTS...THIS WILL BRING A HARD FREEZE TO MANY LOCATIONS. THE SUB-FREEZING TEMPERATURES MAY DAMAGE SENSITIVE PLANTS. EXPOSED PIPES MAY FREEZE. CROSS WINDS ARE EXPECTED TONIGHT ON EAST TO WEST ROADS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FREEZE WARNING MEANS SUB-FREEZING TEMPERATURES ARE IMMINENT OR HIGHLY LIKELY. THESE CONDITIONS WILL KILL CROPS AND OTHER SENSITIVE VEGETATION. && $$ TXZ037-038-111330- /O.CON.KLUB.FZ.W.0006.141111T0600Z-141111T1500Z/ /O.CON.KLUB.FZ.A.0007.141112T0500Z-141112T1500Z/ DICKENS-KING- INCLUDING THE CITIES OF...DICKENS...SPUR...GUTHRIE 1129 PM CST MON NOV 10 2014 ...FREEZE WARNING REMAINS IN EFFECT UNTIL 9 AM CST TUESDAY... ...FREEZE WATCH REMAINS IN EFFECT FROM TUESDAY EVENING THROUGH WEDNESDAY MORNING... * LOCATION...THE EASTERN AND SOUTHERN PORTIONS OF THE LOW ROLLING PLAINS. * TEMPERATURES...WILL FALL INTO THE UPPER 20S TO LOWER 30S EARLY TUESDAY MORNING. * IMPACTS...THIS WILL BRING THE FIRST FREEZE TO MANY LOCATIONS. THE SUB-FREEZING TEMPERATURES MAY DAMAGE SENSITIVE PLANTS. EXPOSED PIPES MAY FREEZE. STRONG CROSS WINDS ARE EXPECTED TONIGHT ON EAST TO WEST ROADS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FREEZE WATCH MEANS SUB-FREEZING TEMPERATURES ARE POSSIBLE. THESE CONDITIONS COULD KILL CROPS AND OTHER SENSITIVE VEGETATION. && $$ TXZ043-044-111330- /O.CON.KLUB.FZ.A.0007.141112T0500Z-141112T1500Z/ KENT-STONEWALL- INCLUDING THE CITIES OF...JAYTON...ASPERMONT 1129 PM CST MON NOV 10 2014 ...FREEZE WATCH REMAINS IN EFFECT FROM TUESDAY EVENING THROUGH WEDNESDAY MORNING... * LOCATION...THE EASTERN AND SOUTHERN PORTIONS OF THE LOW ROLLING PLAINS. * TEMPERATURES...WILL FALL INTO THE 20S AND LOWER 30S LATE TUESDAY NIGHT. * IMPACTS...THIS WILL BRING THE FIRST FREEZE TO MANY LOCATIONS. THE SUB-FREEZING TEMPERATURES MAY DAMAGE SENSITIVE PLANTS. EXPOSED PIPES MAY FREEZE. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FREEZE WATCH MEANS SUB-FREEZING TEMPERATURES ARE POSSIBLE. THESE CONDITIONS COULD KILL CROPS AND OTHER SENSITIVE VEGETATION. && $$
What forecasters said that day
The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Lubbock, TX wrote its last area forecast discussion before this wind advisory went out at Nov 10, 5:23 PM CST, 31 minutes earlier.
Area forecast discussion, Nov 10, 5:23 PM CST, 31 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE LUBBOCK TX 523 PM CST MON NOV 10 2014 .AVIATION... STRONG COLD FRONT HAS ENTERED THE NRN TX PANHANDLE WITH A WELL DEFINED HABOOB IN ITS WAKE. IN ADDITION TO STRONG WIND GUSTS...BLOWING DUST MAY TRIGGER MVFR CONDITIONS FOR A COUPLE HOURS ALTHOUGH MORE MOIST SURFACE CONDITIONS MAY HELP KEEP THE DUST LEVELS DOWN A BIT AT OUR TWO TERMINALS. NEVERTHELESS...INVOF THE FRONT...MODERATE TO SEVERE TURBULENCE IS ANTICIPATED ALONG WITH LOCALLY PRONOUNCED WIND SHEAR. && .PREV DISCUSSION... /ISSUED 314 PM CST MON NOV 10 2014/ SHORT TERM... FOR TONIGHT AND TUESDAY...STRONG DRY AND WARM WESTERLY COMPONENT WINDS LATE THIS AFTERNOON ARE EXPECTED TO EASE AS SURFACE LOW EDGES FURTHER SOUTH AND GRADIENT GRADUALLY RELAXES. WE ARE HITTING A FEW MINUTES OF RED FLAG CRITERIA IN THE SOUTHERN PANHANDLE AREA THOUGH LATEST ERC LEVELS INDICATE A MORE MARGINAL THREAT. THEN...A STIFF BLUE NORTHER WILL SWEEP THROUGH THE TEXAS SOUTH PLAINS REGION LATE THIS EVENING CAUSING A VERY DRAMATIC CHANGE IN AIRMASS. AFTERNOON VISIBLE SATELLITE SHOW A LINE OF BLOWING DUST IN SOUTHEAST COLORADO COMING OFF SOURCE REGIONS MAINLY NORTH OF THE ARKANSAS RIVER. UNCLEAR IF THIS WILL POSE A BIG RISK FOR BLOWING DUST TONIGHT BUT WE HAVE ADDED SOME MENTION OF DUST FOR IMMEDIATELY FOLLOWING THE COLD FRONT. AND WIND SPEEDS MAY APPROACH ADVISORY LEVELS ESPECIALLY OVER THE EXTREME SOUTHEAST TEXAS PANHANDLE AND NORTHERN ROLLING PLAINS. LATEST HRRR TRENDS SUPPORT PASSAGE AT KCDS BY 03Z AND KLBB BY 05Z WHILE ALSO SHOWING STRONGER SPEEDS FURTHER WEST IMMEDIATELY BEHIND THE FRONTAL BOUNDARY. TEMPERATURES COULD PLUMMET BELOW FREEZING AS FAR SOUTH AS THE SOUTHERN SOUTH PLAINS AND ROLLING PLAINS. FREEZE WARNINGS FOR MUCH OF THE AREA LATE TONIGHT REMAIN APPROPRIATE. HIGHEST SURFACE PRESSURES WILL REMAIN NORTH ON TUESDAY AND THE COLD AIR PLUNGE WILL NOT ABATE. WIND SPEEDS HOWEVER WILL RELENT DURING THE AFTERNOON. WIND CHILLS IN THE TEENS OR LOWER 20S ARE EXPECTED EARLY TUESDAY. FOR THIS AND MORE SUMMER WILL BE MISSED. RMCQUEEN LONG TERM... THE BIG STORY FOR THE LONG TERM PERIOD CONTINUES TO BE THE ARRIVAL OF THE COLDEST AIRMASS OF THE SEASON...WHICH AS PREVIOUSLY MENTIONED WILL RUDELY PUSH THROUGH THE SOUTH AND ROLLING PLAINS OVERNIGHT TONIGHT. WHILE THE ACTUAL FRONTAL BOUNDARY WILL REACH THE AREA WITHIN THE NEXT 12 HOURS...THE COLDEST TEMPERATURES ARENT EXPECTED TO SETTLE INTO THE AREA UNTIL LATE TUESDAY AND LAST THROUGH LATE THURSDAY. TEMPERATURES DURING THIS TIME FRAME WILL BE SOMEWHAT TRICKY...AS MODEL GUIDANCE SEEMS TO BE SPLIT IN DEVELOPING A FAIRLY SUBSTANTIAL MID-LEVEL CLOUD LAYER DURING THIS TIME FRAME. SHOULD THIS MATERIALIZE...DIURNAL TEMPERATURE FLUCTUATIONS WOULD LIKELY BE A BIT SUPPRESSED...WITH LOWS SLIGHTLY WARMER AND HIGHS SLIGHTLY COOLER THAN GUIDANCE CURRENTLY SUGGESTS. OPTED TO SHIFT TOWARDS THIS IN THE FORECAST GRIDS...BUT OVERALL DID NOT MAKE MANY WHOLESALE CHANGES TO TEMPERATURES FOR THIS PERIOD. BY SATURDAY...RECOVERING SURFACE WINDS AND A BRIEF PERIOD OF LOW-AMPLITUDE SHORTWAVE RIDGING SHOULD ALLOW TEMPERATURES TO WARM BACK INTO THE 40S AND 50S...BUT THIS WILL BE SHORT LIVED AS YET ANOTHER FAIRLY SUBSTANTIAL COLD FRONT IS SET TO PLUNGE INTO THE REGION EARLY SUNDAY. THE NATURE OF THIS SECOND COLD SURGE IS A BIT LESS CERTAIN AT THIS POINT...BUT AT THE VERY LEAST THIS WILL KEEP TEMPERATURES WELL BELOW NORMAL THROUGH THE WEEKEND. AS FOR PRECIPITATION CHANCES...THE FIRST OPPORTUNITY FOR ANY KIND OF MEANINGFUL PRECIPITATION WILL BE LATE FRIDAY AND EARLY SATURDAY...AS THE ECMWF CONTINUES TO CLING TO ITS DEPICTION OF A STRONGER...WETTER SHORTWAVE TROUGH PASSAGE DURING THIS TIME. EVEN WITH THE MOST OPTIMISTIC OF SCENARIOS...THE BULK OF THIS ENERGY WILL PASS FARTHER NORTH ACROSS THE PANHANDLE...AND WOULD LIKELY NOT RESULT IN MUCH MORE THAN PERHAPS SOME VERY LIGHT SNOW SHOWERS. CONSIDERING THAT THE GFS CONTINUES TO BE COMPLETELY DRY WITH THIS SYSTEM...OPTED TO MAINTAIN A DRY FORECAST FOR THIS TIME FRAME. WILL MAINTAIN SOME SCHC MENTION OF LIGHT RAIN/SNOW WITH THE FROPA EARLY SUNDAY AS WELL...ALTHOUGH TRENDS FOR THE SUNDAY THROUGH MONDAY TIME FRAME CONTINUE TO LOOK DRIER AND DRIER. IN FACT...THE LATEST ECMWF DETERMINISTIC RUN HAS ALL BUT ABANDONED ITS DEPICTION OF A CUTOFF LOW MOVING THROUGH THE AREA EARLY IN THE WEEK...WHICH ISNT TERRIBLY SURPRISING GIVEN THAT THE PREVIOUS SOLUTION SEEMED TO BE ON THE FRINGES OF THE ENSEMBLE MEMBERS. && .PRELIMINARY POINT TEMPS/POPS... FRIONA 21 41 18 30 17 / 0 0 0 0 10 TULIA 24 40 19 29 19 / 0 0 0 0 10 PLAINVIEW 25 41 20 30 19 / 0 0 0 0 10 LEVELLAND 27 43 22 32 20 / 0 0 0 0 10 LUBBOCK 28 42 22 33 21 / 0 0 0 0 10 DENVER CITY 30 48 24 36 21 / 0 0 0 0 10 BROWNFIELD 29 45 24 34 22 / 0 0 0 0 10 CHILDRESS 32 43 21 35 24 / 0 0 0 0 0 SPUR 32 45 22 33 23 / 0 0 0 0 10 ASPERMONT 35 47 26 36 24 / 0 0 0 0 0 && .LUB WATCHES/WARNINGS/ADVISORIES... FREEZE WATCH FROM TUESDAY EVENING THROUGH WEDNESDAY MORNING FOR THE FOLLOWING ZONES: TXZ026-032-037>044. FREEZE WARNING FROM MIDNIGHT TONIGHT TO 9 AM CST TUESDAY FOR THE FOLLOWING ZONES: TXZ021>031-033>037-039>041. WIND ADVISORY UNTIL 6 PM CST THIS EVENING FOR THE FOLLOWING ZONES: TXZ021-022-027-028-033-034. && 99/99/26
Hazardous weather outlook, Nov 10, 2:45 PM CST, 3 hours 9 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE LUBBOCK TX 245 PM CST MON NOV 10 2014 TXZ021>044-112045- PARMER-CASTRO-SWISHER-BRISCOE-HALL-CHILDRESS-BAILEY-LAMB-HALE- FLOYD-MOTLEY-COTTLE-COCHRAN-HOCKLEY-LUBBOCK-CROSBY-DICKENS-KING- YOAKUM-TERRY-LYNN-GARZA-KENT-STONEWALL- 245 PM CST MON NOV 10 2014 THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE EXTREME SOUTHERN TEXAS PANHANDLE...SOUTH PLAINS AND ROLLING PLAINS. .DAY ONE...THIS AFTERNOON AND TONIGHT STRONG WESTERLY WINDS WILL GUST TO 45 MPH LATE THIS AFTERNOON ACROSS THE WESTERN SOUTH PLAINS AND SOUTHERN TEXAS PANHANDLE RESULTING IN LOCALLY ELEVATED FIRE DANGER. A WIND ADVISORY REMAINS IN EFFECT. TONIGHT...A STRONG COLD FRONT WILL BLOW THROUGH THE AREA. NORTHERLY WINDS MAY GUST BRIEFLY TO 45 MPH WITH THE FRONTAL PASSAGE AND COULD BE ACCOMPANIED BY BLOWING DUST. TEMPERATURES WILL PLUMMET BEHIND THE FRONT AND WIND CHILLS READINGS WILL FALL INTO THE TEENS ACROSS MUCH OF THE CAPROCK EARLY TUESDAY MORNING. A FREEZE WARNING IS IN EFFECT FOR THE CAPROCK AND PORTIONS OF THE ROLLING PLAINS. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY AN AREA-WIDE HARD FREEZE IS EXPECTED WEDNESDAY MORNING. SUB-FREEZING LOW TEMPERATURES WILL THEN PERSIST FOR SEVERAL DAYS MID TO LATE WEEK. LIGHT WINTRY PRECIPITATION MAY BE POSSIBLE BY THE WEEKEND.
The office that day
Everything else NWS Lubbock, TX issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Nov 10, 6:47 AM CST | Freeze Watch | LUB | Childress, Cottle, Dickens, Garza, Kent, King and 4 more | 24 hr |
| Nov 10, 6:47 AM CST | Freeze Warning | LUB | Bailey, Briscoe, Castro, Childress, Cochran, Cottle and 18 more | 26 hr |
| Nov 10, 6:47 AM CST | Wind Advisory | LUB | Bailey, Castro, Cochran, Hockley, Lamb, Parmer | 11 hr |
Nearby
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.